# SDR NOCA04408

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Fitting
- Part number: 146T353416
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE BULK CARGO BELOW FLOOR AT HEATED DRAIN LINE BOX AREA BETWEEN STR 36R-35R AT STA 1417-1395 HAS LEVEL 2 CORROSION.  REPLACED DRAIN MOUNT PLATES AND BRACKETS IAW 51-10-02.
